# SDR UALA2013040402207

- Difficulty date: April 3, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 39,905 hours, 16,531 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120400
- Part serial: 9055
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY DET FAULT DISPLAYED ON UPPER ECAM SCREEN. - SMOKE.  FAULTING LAV 'A', REPLACED LAV 'A' SMOKE DET 1WQ, CHECKS GOOD.
